# SDR ASAA2015021010617

- Difficulty date: February 10, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 52,095 hours, 23,537 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Part number: BACC50AN16
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY AISLE, BULLNOSE, SPOTLIGHT INOPERATIVE AT ROW 22L,  ACFT GROUNDED.  FOUND GROUND BLOCK AT 727C+13 CORRODED. R & R GROUND BLOCK AT STA 727C, IAW SRM 51-40-02.  R & R LIGHT HOUSING ASSY AND REPLACED THE LAMP.  OPS GOOD IAW AMM 33-51-03.
